# SDR SWAA2015040738181

- Difficulty date: March 19, 2015
- Submitted: April 7, 2015
- Operation: Air carrier
- Aircraft: N930AT
- Make and model: Boeing 717-200
- Aircraft serial: 55072
- Aircraft time: 35,040 hours, 24,104 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 592253535
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 5 SLAT INBD SIDE OF TRACK NR 12 ANGLE CRACKED.  R & R ANGLE IAW SRM & DWG.
